It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Bipolar Disorder Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-29-2006, 03:09 PM   #1
Junior Member
(female)
 
Join Date: Apr 2004
Posts: 19
mikilyn HB User
Question Lexapro and HUGE weight gain!!!!

I've been taking Lexapro for about 2 months now and gained 10 pounds just in the first month alone!!!! I started back on the phentermine to help with my weight loss and I'm hoping that doesn't interupt the effects of the Lexapro. ANyone else having this problem?

 
Old 10-29-2006, 03:29 PM   #2
Registered User
(female)
 
Join Date: Oct 2006
Posts: 60
shelb HB User
Re: Lexapro and HUGE weight gain!!!!

not me lexapro made me lose weight i wish i was still on it lol Gods blessings shelb

 
Sponsors Lightbulb
   
Old 10-30-2006, 09:53 AM   #3
Senior Veteran
(female)
 
Join Date: Dec 2004
Posts: 1,232
Llama HB User
Re: Lexapro and HUGE weight gain!!!!

Oh my gosh...I can relate to your situation! eek I was just looking at some old photos of myself from last year (before I was taking any meds) and I was a good 15lbs lighter I'm sure. ugh

Anyway, what helped me to not gain anymore weight (unfortunately, I didn't lose the 15lbs) was to make sure I drank enough water every day and to join a gym. I'm kind of disappointed that I didn't lose much weight, but I definitely look and feel better and that is what is important!

Take care and try not to stress too much about this!!!

 
Old 11-02-2006, 10:32 PM   #4
Junior Member
(female)
 
Join Date: Apr 2004
Posts: 19
mikilyn HB User
Re: Lexapro and HUGE weight gain!!!!

Thank you so much for your input. I'm not stressing too much over it, just have to keep up with my workouts. I'm just glad that I feel so much better!
Boy I wish I had the side effect of losing weight! My psych told me today that Lexapro affects the chemical that tells you that you are full so the med doesn't make you fat but that you are actually eating more food and that;s making you fat. I don't know about that though because I'm actually eating much less than I use to. Exercise does help though.

 
Old 11-05-2006, 05:41 PM   #5
Junior Member
(male)
 
Join Date: Oct 2006
Location: West Babylon, NY
Posts: 12
Wagon Daddy HB User
Re: Lexapro and HUGE weight gain!!!!

Oh boy... I know this problem first hand. I gained 30lbs during the time I was on Lexapro (1 Year).

This was one of the main reasons I wanted to be taken off of it. All I did was crave carbs and sweets.

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Abilify
Depakote
Lamictal
Lexapro
Lithium
  Prozac
Seroquel
Wellbutrin
Zoloft
Zyprexa




TOP THANKED CONTRIBUTORS



reesie (68), katlin09 (59), Administrator (24), TinoRock (14), bprapcyc (10), thatgirl141 (7), lynnlee (6), annii456 (4), ghelpmelivelife (4), goody2shuz (3)

Site Wide Totals

teteri66 (1180), MSJayhawk (1006), Apollo123 (906), Titchou (850), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 02:54 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!